# SDR AALA20000795

- Difficulty date: May 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Sparks
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EINN - FLT 155 - DURING FLIGHT SMOKE AND SPARKS REPORTED COMING FROM UNDERNEATH SEAT IN COACH CLASS.  DIVERTED AND LANDED SNN WITHOUT INCIDENT. (M)
